# SDR MALA010391

- Difficulty date: January 17, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- Aircraft time: 35,562 hours, 39,695 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, MAINTENANCE FOUND CORROSION ON RT CENTER AISLE SEAT TRACK IN CARGO COMPARTMENT STA 657 TO STA 686.888.  REFER TO EO S53078. MAINTENANCE REPAIRED IAW EO S53078.
